Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Taking Felodipine and Losartan. Dizziness, abdominal pain. Is the medicine a diuretic?

I have just moved and refilled my regular medication . I checked on the web and they both seem to do the same thing I am taking 2.5mg sandoz-felodipine and 50/12.5mg losartan potassium I am feeling more dizzy than usual and have some abdominal pain and I m wondering if one pill should be a diaretic They both appear to relax the blood vessels to put less strain on the heart. They are also by widening the blood vessels not restrict the blood flow . I remember my previous doctor saying that one was a diuretic
Asked On : Sat, 26 Jan 2013
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

There appears to be an error in the name of your drugs!?
FELODIPINE is CCB - a calcium channel blocker / 2.5 to 10 mg /
LOSARTAN is ARB - Angiotensin Receptor Blocker / 25 to 100 mg /
What is "50/12.5"? - most probably, 50 mg of losartan with 12.5 mg of HYDRO-CHLORO-THIAZIDE.
Hydro Chlor Thiazide is a diuretic.

there are 3 different medicines / each from a different class / each acts by different mechanism

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 26 Jan 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor